<span style=”font-family: Arial, Oswald, ‘Helvetica Neue’, Helvetica, Helvetica, Arial, sans-serif; font-size: 13px; line-height: 19.5px; -webkit-text-size-adjust: auto; background-color: #fbfbfb;”>Oooops my partner now can’t walk and finds it hard to stand. Has anyone else had problems with leg movement and painful bruising on the thigh</span>
<div class=”bbp-reply-author” style=”box-sizing: border-box; margin: 0px; padding: 0px; font-size: 13px; direction: ltr; float: left; text-align: center; width: 115px; font-family: Arial, Oswald, ‘Helvetica Neue’, Helvetica, Helvetica, Arial, sans-serif; line-height: 20px; -webkit-text-size-adjust: auto; background-color: #fbfbfb;”><br…[Read more]
jes1965 replied to the topic CANCER DRUG FUND CAMPAIGN – 38 DEGREES – PLEASE SIGN… in the forum General 6 years, 8 months ago
Signed and shared on Face Book x
Just how are you supposed to cope when a consultant tells you that there is little hope of the treatment your partner is receiving working and that there is no other treatment?!?!?!?!
I’m petrified but am trying my best to stay positive – only it feels as if someone is squeezing my heart!
Thank you Michelle.
He is just so very tired today and he just doesn’t feel like drinking and I can’t make him – I do tell him how important it is however and try to encourage where I can without stressing him.
I think all he wants to do today is sleep bless him and the consultant has just said don’t crack the whip – obviously I will if he d…[Read more]
My partner had 4 cycles of VTD chemo and then found it stopped working at the beginning of the 5th. The consultant tells me he has a low chance of the new chemo working which is Revlimid, Cyclosphamide and Dex.
I get told he should drink 2 to 3 litres a day and to eat to keep his strength up but he is so tired he just doesn’t want to do either.…[Read more]
Hi all my partner has just started Revlamid High dose Dex and Another horrid one beginning with C – his appetite has gone and I struggle getting him to eat. Things he will eat are wee tannic with warm milk, ice cream, chicken soup (sometimes), trifle, anything smooth really but not highly flavoured. It’s frightening watching someone suffer but I…[Read more]
Good evening – it’s really hard isn’t it. I know my partner is incredibly frustrated as the side effects are horrid- hoarse voice, blurred vision, no appetite, difficulty walking and muscle wasting as s result of the steroids, bruising etc bless him it’s so hard to watch and be strong. This forum is a god send as it helps you realise you are not…[Read more]
Thank you Rebecca, I’ve tried the bottle thing and doing it so that he drinks 200ml every hour but there are days when he is so whacked that he can’t seem to do anything at all let alone drink.
I will keep pushing him though and the warm drinks rather than cold sound like a good idea.
My partner was diagnosed with non secretary myeloma in March and after an initial good result from 4 cycles of VTD it seemed to stop working and he is now started RCD.
He is whacked all the time bless him, just wants to sleep, doesn’t eat much and I’ve been told to try to keep my partners fluid intake up to 2 or 3 litres a day but he finds this…[Read more]